# SDR UPS99829630

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Panel
- Part number: 50130003
- Condition: Smoked
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A, WHEN GEN RELAY NR 1 CLOSED ON STARTUP, PASSING 45 PERCENT N2, NR 1 BUS PWR FAIL LIGHT ILLUMINATES WITH SMOKE AND ELECTRICAL BURNING SMELL IN COCKPIT BTB (AC VOLTS AND FREQS NORMAL, NO A/C LOAD) 5/18/99 0420Z.  REMOVED AND REPLACED BUS PROTECTION PANEL (S/N 584) ON, (S/N  815) OFF, (P/N 50130-003 R7R GEN RELAY (P/N 50137-002) (S/N 4662ML) ON, (S/N 3926ML) OFF.  REMOVED AND REPLACED REG AND CONTROL PANEL (P/N 51508-000) (S/N 1070BC) ON.  RUN ALL ENG, ALL GEN CKS NORMAL.
